Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Reduction theory of point clusters in projective space

Title data

Stoll, Michael:
Reduction theory of point clusters in projective space.
In: Groups, Geometry, and Dynamics. Vol. 5 (2011) Issue 2 . - pp. 553-565.
ISSN 1661-7207
DOI: https://doi.org/10.4171/GGD/139

Official URL: Volltext

Abstract in another language

We generalise earlier results of John Cremona and the author on the reduction theory of binary forms, whose zeros give point clusters in P^1, to point clusters in projective spaces P^n of arbitrary dimension. In particular, we show how to find a reduced representative in the SL(n+1,Z)-orbit of a given cluster. As an application, we show how one can find a unimodular transformation that produces a small equation for a given smooth plane curve.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Reduction theory; point clusters
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 21 Jan 2015 13:27
Last Modified: 27 Jan 2015 12:59
URI: https://eref.uni-bayreuth.de/id/eprint/5756